# SDR VTZA200500090

- Difficulty date: May 25, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N625BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7214
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

RT ENG SHUTDOWN ON TAKEOFF ROLL AT ROTATION.
